Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LowBonsai

Help on aha please

Recommended Posts

Soo.. I'm looking for some kinda advise iv been on acne.org for 1 month and 2 weeks I became clear on the 3Rd week fantastic so I had some texture and scars to solve too so I added the aha after the 4th week and I'm breaking out not loads but enough to make me feel like I'm going back to stage 1 has anyone had this too? What do I do or what do you suggest?  Please I'm mixing the aha in with the moisturiser and also anyone experience burning and red skin with it too? Redness Goes after a bit but just wondering if this is what's ment to happen 

Share this post


Link to post
Share on other sites

Hi LowBonsai, 

I'm sorry to hear about your skin. Some people do experience breakouts and a stinging sensation when they initially use the Acne.org AHA+ but it should gradually go away within the next few weeks. 

As long as you use the products exactly as directed, your skin should be fine. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×